MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97725
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Malposition of Device (2616)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 977c265, serial#: (b)(4), product type: lead.Other relevant device(s) are: product id: 977c265, serial/lot #: (b)(4), ubd: 03-mar-2024, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a trial patient with an external neurostimulator (ens) for the treatment of complex reg pain syndrome in the left leg.The trial picture showed staggered lead placement from mid t8-t11.The specialist requested the surgeon place the lead at t9-t10.The physician did a lami lead with no xray verification in lateral position.The lead was placed at t6-t7.The patient was receiving right rib stimulation.The device was removed and the patient recovered without sequela.Additional information was received from the rep.It was reported that the lead placement and rib stimulation were noted the day of the procedure (b)(6) 2020.The cause of the issue was determined ¿ the lead was noted to be too far over to the right and placed at t7-8.The patient was also placed in the lateral position and no x-ray was done to verify where the laminectomy was at.No further patient complications were reported as a result of this event.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key10359180
Report Number3007566237-2020-00352
Device Sequence Number3462600
Product Code LGW
UDI-Device Identifier00763000017590
UDI-Public00763000017590
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1